# SDR HEER20170210896

- Difficulty date: February 10, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N418PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 8,747 hours
- Engine: Allsn 250C47B
- Engine time: 11,389 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF140880
- Condition: Spalled
- Location: Nr 5
- Part time: 675 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 2-3-17 FOR NR 5 BEARING UPGRADE.  THE NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  REPLACED THE BEARING.
